Items for Lewis, Richard

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Hammond, Paul and Lewis, Richard (2004) Congruences in ordered pairs of partitions. International Journal of Mathematics and Mathematical Sciences, 2004 (47). pp. 2509-2512. ISSN 0161-1712

Hammond, Paul, Lewis, Richard and Liu, Zhi-Guo (1999) Hirschhorn's identities. Bulletin of the Australian Mathematical Society, 60 (1). pp. 73-80. ISSN 0004-9727

This list was generated on Fri Dec 15 06:27:24 2017 GMT.